MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS SYMFONY TORIC II; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS SYMFONY TORIC II; INTRAOCULAR LENS
Model Number DXW225
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: date of event: unknown, not provided, but the best estimate date is between (b)(6) 2023 and (b)(6) 2023.Section h3: other 81: the device was not returned for evaluation as the lens remain implanted in the eye.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It is reported that dxw225 intraocular lens was explanted from patient's right eye due to glare and halo.Dxw225 lens was replaced with diu225 lens successfully.Additional information received revealed that immediately postop, the patient noted severe glare which made it difficult to drive at night.It was confirmed that the lens was removed and replaced in a secondary procedure.There was no patient injury and medical or surgical interventions were not required.Post surgery, the patient's ucva was 20/25, mr(medial rectus) was -0.75 d sphere.It was informed that putting the correction in front of him did not improve the glare.The dxw225 lens was not being returned as it was bisected and not saved.No further information was provided.

Brand Name
TECNIS SYMFONY TORIC II
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
Manufacturer Contact
somyata nagpal
1700 e st andrew place
santa ana, CA 92705
7142478552
MDR Report Key17240741
Report Number3012236936-2023-01621
Device Sequence Number12439502
Product Code HQL
UDI-Device Identifier05050474764309
UDI-Public(01)05050474764309(17)250319
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/19/2025
Device Model NumberDXW225
Device Catalogue NumberDXW225U275
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight54 KG
Patient EthnicityNon Hispanic
Patient RaceWhite